Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Document History for Document ID 688204.0

Back to latest document version
Document Version Version Comment Date Status
688204.0 Automatic journal name synchronization 28.05.2018 09:29 Released

ID: 688204.0, MPI für Mathematik in den Naturwissenschaften / MPI für Mathematik in den Naturwissenschaften
Regularity of source-type solutions to the thin-film equation with zero contact angle and mobility exponent between 3/2 and 3
Authors:Giacomelli, L.; Gnann, M. V.; Otto, F.
Date of Publication (YYYY-MM-DD):2013
Title of Journal:European Journal of Applied Mathematics
Volume:24
Issue / Number:5
Start Page:735
End Page:760
Audience:Experts Only
Intended Educational Use:No
External Publication Status:published
Document Type:Article
Version Comment:Automatic journal name synchronization
Communicated by:MPI
Affiliations:MPI für Mathematik in den Naturwissenschaften/Otto
Identifiers:LOCALID:training58031
DOI:10.1017/S0956792513000156
ISSN:0956-7925